Health reminder: drug induced deafness refers to the deafness caused by the use of certain drugs or human exposure to certain chemical agents. Over the years, due to the extensive use of a large number of chemical drugs and antibiotics, nearly 100 kinds of ototoxic drugs have been found. In China, due to the lack of laws and regulations to prohibit and restrict the use of ototoxic drugs, many ototoxic drugs are widely used and arbitrary, some even reach the degree of abuse. At present, drug-induced deafness has become the main cause of deaf children in China. The whole society should attach great importance to it.
Children and adults take ototoxic drugs, which damage the auditory nerve
1. Headache, dizziness and deafness,
At the beginning of auditory nerve damage, it may have headache, dizziness, tinnitus symptoms, ears buzzing, generally bilateral. At this time, if the ototoxicity drugs can be stopped in time or some treatment measures can be taken, it may be able to recover effectively. If not treated in time, even if the drug is stopped, these symptoms will aggravate.
There are others. Deafness occurs suddenly, without these symptoms. It may be that the children themselves do not pay attention, or the damage to the auditory nerve is progressing rapidly, and the stage of these symptoms is particularly short.
2. Hearing loss and deafness often appear in headache, dizziness, tinnitus, these symptoms, appear hearing loss, at the beginning can only high-frequency sound hearing loss, gradually to low-frequency sound hearing will also decline. Hearing loss and deafness may occur during the period of medication, or after a few months or years of drug withdrawal.
3. Vertigo vertigo is more serious than the general dizziness, which makes people feel whirling. As mentioned earlier, anatomically, the auditory nerve is connected with the vestibular nerve. Drugs that can damage the auditory nerve may also damage vestibular nerve, causing dizziness, headache, nausea, vomiting and other symptoms. These symptoms may occur on the day of medication or the second or third day, or they may occur later. In severe cases, they may appear unstable standing, unstable walking, and uncoordinated body movements on both sides.